MathSciNet Relay Station
MathSciNet bibliographic data
MR567387 (82a:49045) 49E20 (93D15)
Kwon, W. H.; Pearson, A. E. Feedback stabilization of linear systems with delayed control. IEEE Trans. Automat. Control 25 (1980), no. 2, 266–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement